MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON CENTURION SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON CENTURION SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065752181
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported that system message was displayed multiple times and an abnormal sound was heard from the pack during surgery.The procedure type was unknown.The surgery was completed after replacing the product with another one.There was no patient impact.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
A review of the device history record traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.Lack of negative pressure was reported.Two wet active fluidics management system (fms) in a tray were visually inspected and was tested using a console.The sample could be recognized by the console.The sample primed and tuned with a handpiece and a 0.9mm aspiration bypass system (abs) tip and infusion sleeve from lab stock successfully and the service data could be retrieved.No system message code displayed on console screen.The sample functioned within specification.Cassette max vacuum and aspiration flow rate, and irrigation flow rate were measured and met specifications.No problem was found with the returned cassette fluidics.The root cause of the customer's complaint could not be established; the returned sample functioned per specifications.After an investigation of this complaint, it has been determined that this sample functioned per specifications; therefore, no corrective action is required at this time.No adverse trends have been observed associated with the reported product and event.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).

Brand Name
CENTURION SURGICAL PROCEDURE PAK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20769961
Report Number1644019-2024-02837
Device Sequence Number15432296
Product Code LRO
UDI-Device Identifier00380657521814
UDI-Public(01)00380657521814(17)251130(11)231204(10)16CY81
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number8065752181
Device Lot Number16CY81
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date11/25/2024
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTURION VISION SYSTEM (ACTIVE SENTRY)
Patient SexUnknown